# SDR DALA1051439012

- Difficulty date: September 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 44,026 hours, 35,365 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLEAGE MAIN FRAME LT LOWER NOSE LONGERON 22-26 AND ATTACH FRAME REPAIRED IAW EA 09-069225-12, ME01.
